Representation of analytic functions by generalized series of exponents in unbounded convex domains

Authors

  • Ye. K. Krutigolova

Abstract

We establish conditions for the representation of functions f(z) analytic in unbounded convex domains D and continuous in ˉD via series of the form n=1Pn(z)eλnz .

Published

25.06.1998

Issue

Section

Research articles

How to Cite

Krutigolova, Ye. K. “Representation of Analytic Functions by Generalized Series of Exponents in Unbounded Convex Domains”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 6, June 1998, pp. 812–817, https://umj.imath.kiev.ua/index.php/umj/article/view/4891.